Next Article in Journal
An Overview of the Pathway Idea and Its Applications in Statistical and Physical Sciences
Previous Article in Journal
Free Boolean Topological Groups
Previous Article in Special Issue
Almost Periodic Solutions of Nonlinear Volterra Difference Equations with Unbounded Delay
Open AccessArticle

On Limiting Behavior of Contaminant Transport Models in Coupled Surface and Groundwater Flows

Department of Mathematical Sciences, Clemson University, Clemson, SC 29634, USA
Deptartment of Mathematics, Middlebury College, Middlebury, VT 05753, USA
Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, USA
School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454003, China
Author to whom correspondence should be addressed.
Academic Editor: Constantin Corduneanu
Axioms 2015, 4(4), 518-529;
Received: 24 July 2015 / Revised: 30 October 2015 / Accepted: 3 November 2015 / Published: 6 November 2015
(This article belongs to the Special Issue Functional Differential Equations)
There has been a surge of work on models for coupling surface-water with groundwater flows which is at its core the Stokes-Darcy problem. The resulting (Stokes-Darcy) fluid velocity is important because the flow transports contaminants. The analysis of models including the transport of contaminants has, however, focused on a quasi-static Stokes-Darcy model. Herein we consider the fully evolutionary system including contaminant transport and analyze its quasi-static limits. View Full-Text
Keywords: Stokes-Darcy; transport; quasi-static Stokes-Darcy; transport; quasi-static
MDPI and ACS Style

Ervin, V.J.; Kubacki, M.; Layton, W.; Moraiti, M.; Si, Z.; Trenchea, C. On Limiting Behavior of Contaminant Transport Models in Coupled Surface and Groundwater Flows. Axioms 2015, 4, 518-529.

Show more citation formats Show less citations formats

Article Access Map

Only visits after 24 November 2015 are recorded.
Back to TopTop